Leonardo de Lima
leonardo DOT lima AT cefet-rj DOT br
Associate Professor

Department of Production Engineering
Federal Center of Technological Education Celso Suckow da Fonseca
Av Maracanã, 229, Bloco E, Andar 5
20271-110, Rio de Janeiro, Brasil



Research Activities


Teaching Activities


Selected publications

  1. de Lima, L.; Mohammadian, A. ; Oliveira, C. The non-bipartite graphs with all but two eigenvalues in [-1, 1]. Linear and Multilinear Algebra, v. 65, p. 526-544, 2016. [PDF]
  2. de Lima, L. ; Nikiforov, Vladimir ; Oliveira, C. The clique number and the smallest Q-eigenvalue. Discrete Mathematics, v. 339, p. 1744-1752, 2016. [PDF]
  3. Amaro, B. ; de Lima, L.  ; Oliveira, C. ; Lavor, C. ; Abreu, N. A note on the sum of the largest signless Laplacian eigenvalues. Electronic Notes in Discrete Mathematics, v. 54, p. 175-180, 2016. [PDF]
  4. Salles, R. ; Mattos, P. ; Iorgulesco, A. D. ; Bezerra, E. ; de Lima, L.  ; Ogasawara, E. Evaluating Temporal Aggregation for Predicting the Sea Surface Temperature of the Atlantic Ocean. Ecological Informatics (Print), v. 36, p. 94-105, 2016. [PDF]
  5. Pavan, C., de Lima, L. , Paiva, M.H.M., Segatto, M. How Reliable Are the Real-World Optical Transport Networks? Journal of Optical Communications and Networking (Print). , v.7, p.578 - 585, 2015. [PDF]
  6. de Lima, L. , Nikiforov, V. On the second largest eigenvalue of the signless Laplacian. Linear Algebra and its Applications. , v.438, p.1215 - 1222, 2013. [PDF]
  7. Oliveira, A. J., de Lima, L. , ABREU, N.M.M. On the spread and the chromatic number of a graph. Congressus Numerantium, 212, p.57 - 64, 2012. [PDF]
  8. de Lima, L. , Oliveira, Carla Silva, de Abreu, Nair Maria Maia, Nikiforov, V. The smallest eigenvalue of the signless Laplacian. Linear Algebra and its Applications, p.2570 - 2584, 2011. [PDF]
  9. Oliveira, C.; de Lima, L. , de Abreu, Nair Maria Maia, Hansen, P., Bounds on the index of the signless Laplacian of a graph. Discrete Applied Mathematics, 158, p.355 - 360, 2010. [PDF]
  10. Oliveira, C.; de Lima, L. ; de Abreu, N. M. M.; Kirkland, S. Bounds on the Q-spread of a graph. Linear Algebra and its Applications, 432, p.2342 - 2351, 2010. [PDF]
  11. de Lima, L. S., Abreu, N.M.M., Oliveira, C., Aguieiras, M. Laplacian integral graphs in S(a,b). Linear Algebra and its Applications, 423, p.136 - 145, 2007. [PDF]
  12. de Lima, L. S., Abreu, N.M.M., Moraes, P. E., Sertã, C. Some properties of graphs in (a,b)-linear classes. Congressus Numerantium, 166, p.43 - 51, 2004.


Computational tools to support Graph Theory research

         AutoGraphiX

          SageMath